# SDR CA961016001

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 180J
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Pivot Bolt
- Part number: AN552A
- Condition: Sheared
- Location: Rear Mount
- Component: 125021315
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALTERNATOR PIVOT BOLT FOUND SHEARED AT REAR LORD MOUNT. PIVOT BOLT WAS APPARENTLY SEIZED IN MOUNT AND MAY HAVE CONTRIBUTED TO FAILURE.
